# SDR ASOA98080

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Condition: Failed
- Location: Cabin
- Part time: 793 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ATL/GPT - FLT 7533 - DURING APPROACH WHEN MOVING FLAPS FROM 30 TO 45 DEGREES, FLAP FAIL MESSAGE ILLUMINATED AND FLAPS LOCKED AT APPROXIMATELY 41 DEGREES.  REQUESTED EMERGENCY EQUIPMENT TO BE STANDING BY AS A PRECAUTION.  LANDING WAS MADE SAFELY IN GPT WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT TO ATL FOR REPAIR.  ATL MAINTENANCE REMOVED AND REPLACED THE POWER DRIVE UNIT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
